# SDR UALA2009052601507

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 69,509 hours, 11,279 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COWL V BAND LATCH FOUND SHEARED ADJACENT TO TEE BOLT BRACKET.  REPLACED INBOARD ENG COWL V BAND LATCH AND ADJUSTED, ALL OK.  INSTALLED LOCK FASTENERS.  A NEW BAND ASSY HAS TO BE INSTALLED NO LATER THAN C13 DUE 26NOV09.
